# SDR UIEA201000002

- Difficulty date: February 5, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 78,525 hours, 10,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Missing
- Location: Nr 5 Canoe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND NR 5 CANOE MISSING.  ALSO FOUND DAMAGE TO RT FUSELAGE SKIN AND LONGERON BOX.  INSTALLED NR 5 CANOE AND OPERATIONAL CHECK OK.  ALSO, ACCOMPLISHED REPAIR REF EO4453A333, FUSELAGE SECTION 44-LONGERON BOX, BS 1442.41 - BS 1480 FUSELAGE SKIN DAMAGE REPAIR AND REF EO4453A334, FUSELAGE SECTION 44-LONGERON BOX- RT BS 1480, WL 92.00, LWR FAIRING CAP DENT/CRACK REPAIR.  ALSO ACCOMPLISHED EO4427A040 FLIGHT CONTROL INBD AND OTBD T/E FLAP TRACK DRIVE LINK INSPECTION.
